# SDR FDEA2020080751771

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 2214050515
- Part serial: 0305
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENG INLET, O/B SIDE, AFT BULKHEAD CRACKED AROUND SENSE LINE ELBOW.   REPAIRED #1 ENG INLET, O/B SIDE, AFT BULKHEAD AT SENSE LINE PER P&W SRM 54-10-00 FIG.   201.
